Myrkr Posted February 4, 2009 Share Posted February 4, 2009 I have been off Zyprexa for about 5 days after being on it for a month. The reason for this is that my medication is having trouble coming in via the mail. What I've noticed now that my Zyprexa isn't here is that instead of being emotionless while on the meds, I feel really anxious, scared, and depressed off the meds. My hallucinations are back, which didn't surprise me. Doesn't make them any more pleasant to see and hear, though. My head feels light, but I have trouble keeping it straight -- it keeps tilting. And when it tilts to the left, sometimes I find myself just staring forward at nothing in particular, not thinking or moving for a good 15 to 20 minutes, which creeps the *beep* out of me. Also, I've been very since lacking my Zyprexa. twitchy and shaky. I can't hold anything steadily. Plus, I'm an insomniac (again). I can't sleep. Working on 14 hours without sleep, might end up being more. Additionally, I used to have headaches and insomnia before. Now the insomnia is back, and the headaches are worse. Are these withdrawal symptoms? If I didn't mention it happening before, it means that these things didn't happen while I was on the meds or before the meds. In other words, they're new symptoms. Whether they're my "disease" (my MD thinks I may be Schizophrenic or Schizotypal) or medication withdrawal, I'm not sure. What do you think? How can I deal with these unruly, annoying symptoms? I'm on Zyprexa Oral, my last dosage was 5 mg. Initially, it was 2.5 mg. Then my symptoms started coming back in full while on the meds, so he put me to 5 mg after two weeks of being on 2.5 mg. Once I get my meds, it'll have been two weeks since I started 5 mg, except I'll be on 10 mg. Am I building a resistance to these meds, or am I just getting worse? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.